Bulletin of the American Mathematical Society

On the uniqueness of Young's differentials

Cheng-Ning Yang

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 50, Number 6 (1944), 373-375.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183505922

Mathematical Reviews number (MathSciNet)
MR0010604

Zentralblatt MATH identifier
0060.13710

Citation

Yang, Cheng-Ning. On the uniqueness of Young's differentials. Bull. Amer. Math. Soc. 50 (1944), no. 6, 373--375. https://projecteuclid.org/euclid.bams/1183505922


Export citation